MathSciNet Relay Station
MathSciNet bibliographic data
MR1974510 35B25 (35B32 35J60 35Q55)
Ambrosetti, Antonio; Malchiodi, Andrea; Ni, Wei-Ming Singularly perturbed elliptic equations with symmetry: existence of solutions concentrating on spheres. I. Comm. Math. Phys. 235 (2003), no. 3, 427–466.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement